# SDR SWAA2021112439256

- Difficulty date: November 1, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK INDICATION ON INNER CHORD LOCATED BS 294.5 AND STR 17R AT FWD GALLEY AREA ; 2021-488094 / [01] REPLACED INNER CHORD LOCATED BETWEEN BS 271 TO BS 360 APROX STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 141A8310 REV ?D? SEE INDIVIDUALS SIGNOFFS BELOW; [02] REPLACED INNER CHORD LOCATED BETWEEN BS 271 TO BS 360 APROX STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 141A8310 REV ?D?. RII
